# SDR WWMA9800072

- Difficulty date: April 12, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N343SB
- Make and model: Saab 340B
- Aircraft serial: 340B343
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 72111211000
- Condition: Defective
- Location: Cargo Compt
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C, D, F

## Discrepancy

FLIGHT 3221, LAX, CARGO SMOKE LIGHT CAME ON.  ABORTED TAKEOFF AND FIRED NR 1 FIRE BOTTLE.  REPLACED FWD AND AFT CARGO SMOKE DETECTORS.
